# SDR AALA20170907003

- Difficulty date: September 7, 2017
- Submitted: September 10, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 18,373 hours, 7,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FORWARD CARGO COMPARTMENT RIGHT TRANSITION ZEE CHANNEL SIDEPLATE BETWEEN FUSELAGE STATIONS 500D AND 500E.  REPAIRED TRANSITION CHANNEL PER SRM 53-00-53-2R-5.
